Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Pain in upper leg after flying. Unable to walk. Painful

i had for 5 days extremely pain right under in y upper leg after flying first 10 then 2 hours ( belgium atlanta san antonio) i fellt tit standing up and leaving the airplane i could hardly walk this came more worse especially when sitting and at night i could not stand on right leg no powe nothing i was awake at night could not move eg by itself i cried such a pain and after 5 days it disapeared like it came ann belgium
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for posting your query.

Pain in calf you had, seems to be due to muscle spasm after prolonged sitting.

I advice you to avoid prolonged sitting or standing in one perticular position and to do regular calf muscle streching exercises to reduce the chances of such spasm.

If it occurs frequently, you have to visit a doctor for detailed examination and rule out any possibility of deep vein thrombosis.

Wishing you good health
Dr Saurabh Gupta
Answered: Wed, 28 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor